Couldn't find what you looking for?

TRY OUR SEARCH!

Hello.

Well, My gf and I were having sex on Feb 1(her period just ended the week before on Jan 22.) when the condom broke. I hadnt "gone" in the condom, and as soon as I felt it break, I pulled out. Within 30 min I had got Plan B and made sure my gf followed the directions. A couple days later...my gf started bleeding on a saturday and it lasted till monday, it was almost like she was having her period again. I had read that Plan B sheds the lining of the uterus and that is what we suspect it is. Throughout the month, we have been worried if the pill worked and such. She was supposed to have her period on the 23 of Feb and now it is the 26 and we are scared. Im just wondering if perhaps when she took Plan B, and then bled for a few days, that maybe it disrupted her cycle and she wont have it until about march 3, 4, or 5? (a month from when she bled off of plan b). If there is anyone who had this experince with plan b, or has some helpful advice....it would be REALLY greatly appreciated. By the way, we are goin to take a pregnancy test today so I will update what happens. I WOULD STILL LIKE TO KNOW IF ANYONE HAS GONE THROUGH THIS BEFORE THOUGH!

Thank you very much

Loading...

PLAN B does not shed the lining of the uterus, it simply STOPS ovulation.

PLAN B is progestin, which happens to cause bleeding after it's use.

That does sound very very normal!
Reply

Loading...

Thank you for your input! It is really appreciated!...if there is anyone else with this similar experience or any other advice...please dont hesitate to reply...the more information, the better!!:-)
Reply

Loading...

I took Plan B a almost 2 weeks ago, and I ended up with Bleeding about 4 days after taking it, it is just stopping now. as far as I know this is normal, I have read a few other message boards that said the same thing....I just had my period about a week before taking the Plan-B so I was not "due" to have it for a couple more weeks, one of the most common side effects is listed as "menstrual changes" which can be anything from missed period, early period, or unusually heavy or light period, it effects everyone a little differently.
Reply

Loading...

I started my period november 7th.
I took plan b on november 15th,
started bleeding on november 22nd.
I bled again on december 13th
and again on January 6th.
On January 16th I tested positive on an ovulation test.
On January 16th I took Plan B.
I started bleeding on January 23rd.

If I did indeed ovulate on January 16th, I should have started my period january 30th, because every woman starts her period exactly 14 days after ovulation, as long as birth control hormones are not involved.

I am now convinced that Plan B causes the lining of the uterus to shed about a week after taking it, but that probably depends on whether or not ovulation occurred before taking plan b. Plan B is meant to postpone ovulation. If ovulation occurred and plan B is taken afterwards, perhaps instead of postponing ovulation, the uterus lining sheds.
Reply

Loading...